# SDR PLGA990202

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7127841
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 6242 - WILE IN CRUISE, A/C HYDRAULIC QUANTITY DROPPED TO ZERO AND MAIN ACCUMULATOR PRESSURE DROPPING TO 2200 PSI.  A/C DIVERTED TO BTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN HYDRAULIC LINE.  AFTER REPLACEMENT, AIRCRAFT RETURNED TO SERVICE.  (M)
